Xpertyl 600mg Tablet 10'S
TabletBox Nagercoil
Cough And Cold | East West Pharmaceuticals Pvt Ltd
0 likes





Short Description:
Xpertyl 600mg Tablet 10'S is used for Cough And Cold. This contains Acetylcysteine 600 mg
*This medicine need prescription
Combination:
Acetylcysteine 600 mg
View Alternate₹106.39 ₹114.4 7% off
Out of Stock
Delivery on Wed, 09 Apr | All over India
Add to cart